# SDR USAA06998

- Difficulty date: July 31, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 47,653 hours, 47,653 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACKED BS 492.4 S-24R AT DOORSTOP FOOTPRINT.  CUT OUT DAMAGE, FABRICATED REPAIR DOUBLERS IAW EA 97947, DEFECT SIZE: .6".
